# SDR 05FDEA02824

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Worn
- Location: Bs 1828-1829
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, STA 1828 TO 1829 RBL 107 FOUND SEAT TRACK CROWN WORN.  SNRM N1611: AFT CABIN STA 1771 TO STA 1831 RBL 107 CROWN WORN SEAT TRACK REPAIRED   AS PER   SRM 53-70-00 FIG.1 VOL.I. CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
